# SDR DALA2025102707876

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 103,488 hours, 27,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6805 WHITE EMERGENCY LIGHTS IN SEATS 1-4 INOP. CORRECTIVE ACTION: T/S PER B757 WDM 33-52-12. FOUND P2 CONNECTOR UNDER ROW 2 DISCONNECTED. SWAPPED PICO FUSE (F1) ON BATTERY CHARGER ASSY. M731. OPS CHK OK. (7956812)
